Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2567  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORT
Year : 2011  |  Volume : 56  |  Issue : 5  |  Page : 561-563

Scrotal ulceration following all-trans retinoic acid therapy for acute promyelocytic leukemia


Department of Hematology and Pediatric Oncology, Hopital 20 Aout 1953, rue Lahcen Laarjoune Casablanca, Morocco

Correspondence Address:
Illias Tazi
Department of Hematology and Pediatric Oncology, Hopital 20 Aout 1953, Rue Lahcen Laarjoune Casablanca
Morocco
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.87156

Rights and Permissions

All-trans retinoic acid (ATRA) induces complete remission in most cases of acute promyelocytic leukemia. Toxicity of ATRA has been shown to be mild, consisting of headache, dry skin, dermatitis, and gastrointestinal disorders. We describe a case of scrotal ulceration with ATRA use in a Moroccan patient, an occurrence that has been rarely reported in the medical literature. The pathogenesis of scrotal ulceration remains unknown. Our experience indicates the importance of recognizing genital ulcers associated with ATRA in order that appropriate countermeasures can be taken.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4129    
    Printed82    
    Emailed0    
    PDF Downloaded33    
    Comments [Add]    
    Cited by others 6    

Recommend this journal